Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On depo shot. Abdominal pain, spotting after having sex. Reason?

I have been on the depo shot for around 4 months now, and for the last four months probably every other time I have sex I get this horrific pain in my lower abdomen like someone is trying to pull my insides out. I have been on depo before and this has never happened to me. I also have a small amount of spotting just about every time that I have sex. I am not sure what is going on but it s starting to make sex not fun for me any more...
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

So it sounds like your problems have been present since you started the Depo shot. I will assume that there was not a problem before that point. Given the pain with intercourse and bleeding unrelated to a cycle, you need to be seen by an OB/GYN to have an exam, cultures to rule out infection, and likely an ultrasound of the uterus. It might be that the depo shot caused vaginal dryness or predisposed you to a common vaginal infection. Go get checked out!

I hope that this helps and good luck!!
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor